# SDR DLM88992841

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Tail
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL WITH ENG AND AIRFOIL ANTI ICE ON, A BURNING   SMELL WAS NOTICED THRU OUT A/C.  SMOKE DETECTOR IN AFT LT LAV WENT OFF.  F/A CHECKED LAV AND TRASH BIN, ALL WAS NORMAL.  PERFORMED DUCT BURNOUT AND PNEU SYS CK OUT PER M/M, OPS NORMAL.  NO SMELL NOTED.
